# SDR ASAA2015100618539

- Difficulty date: October 6, 2015
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 51,917 hours, 23,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A31122
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE FWD UPPER SKIN CUTOUT DEFORMED AND APPEARS GOUGED ON L1 DOOR.  ACFT GROUNDED.   REMOVED AND REPLACED THE SKIN PANEL IAW SRM 51-40-02, DWG S 141A8180, 141A3110, 141A3112, SRM 51-20-01 AND  AMM 51-21-99.
